Alert archive / Florida / Small Craft Advisories in 2025
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Mar 14, 2025, 1:49 PM EDT. It took effect at Mar 15, 2025, 5:00 PM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2025, 1:49 PM EDT (17:49 UTC)
- In effect from
- Mar 15, 2025, 5:00 PM EDT
- Expired
- Mar 18, 2025, 5:00 AM EDT
- In force
- 60 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
124 WHUS72 KJAX 141749 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 149 PM EDT Fri Mar 14 2025 AMZ450-150900- /O.NEW.KJAX.SC.Y.0021.250315T2300Z-250316T1800Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 149 PM EDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 2 PM EDT SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...From 7 PM Saturday to 2 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-150900- /O.NEW.KJAX.SC.Y.0021.250315T2100Z-250316T1800Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 149 PM EDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 2 PM EDT SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...From 5 PM Saturday to 2 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-150900- /O.NEW.KJAX.SC.Y.0021.250315T2300Z-250317T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 149 PM EDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 5 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From 7 PM Saturday to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-150900- /O.NEW.KJAX.SC.Y.0021.250315T2100Z-250317T2100Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 149 PM EDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 PM EDT MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...From 5 PM Saturday to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
889 WHUS72 KJAX 150707 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 307 AM EDT Sat Mar 15 2025 AMZ450-452-454-152030- /O.EXT.KJAX.SC.Y.0021.250315T2100Z-250316T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 307 AM EDT Sat Mar 15 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EDT SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 5 PM this afternoon to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-152030- /O.EXT.KJAX.SC.Y.0021.250315T2100Z-250317T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 307 AM EDT Sat Mar 15 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From 5 PM this afternoon to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-152030- /O.CON.KJAX.SC.Y.0021.250315T2100Z-250317T2100Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 307 AM EDT Sat Mar 15 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...From 5 PM this afternoon to 5 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
460 WHUS72 KJAX 151739 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 139 PM EDT Sat Mar 15 2025 AMZ470-472-474-160900- /O.EXT.KJAX.SC.Y.0021.250315T2100Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 139 PM EDT Sat Mar 15 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. Winds becoming Northwest 20 to 25 kt on Monday. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 5 PM this afternoon to 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-160900- /O.CON.KJAX.SC.Y.0021.250315T2100Z-250316T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 139 PM EDT Sat Mar 15 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EDT SUNDAY... * WHAT...Southeast to South winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 7 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 5 PM this afternoon to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
315 WHUS72 KJAX 160656 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 256 AM EDT Sun Mar 16 2025 AMZ450-452-454-162000- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250316T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 256 AM EDT Sun Mar 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-162000- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 256 AM EDT Sun Mar 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WHAT...South winds 15 to 25 kt with occasional gusts up to 35 kt and seas 5 to 8 ft. Winds shift to west tonight. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
353 WHUS72 KJAX 161803 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 203 PM EDT Sun Mar 16 2025 AMZ450-452-454-170900- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 203 PM EDT Sun Mar 16 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT MONDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-170900- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 203 PM EDT Sun Mar 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
759 WHUS72 KJAX 170715 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 315 AM EDT Mon Mar 17 2025 AMZ450-452-454-172015- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 315 AM EDT Mon Mar 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-172015- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 315 AM EDT Mon Mar 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with occasional gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
267 WHUS72 KJAX 171754 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 154 PM EDT Mon Mar 17 2025 AMZ450-452-454-180200- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 154 PM EDT Mon Mar 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-180200- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 154 PM EDT Mon Mar 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
509 WHUS72 KJAX 180003 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 803 PM EDT Mon Mar 17 2025 AMZ450-452-454-180115- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 803 PM EDT Mon Mar 17 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ470-472-474-180900- /O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 803 PM EDT Mon Mar 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
519 WHUS72 KJAX 180911 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 511 AM EDT Tue Mar 18 2025 AMZ470-472-474-181015- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 511 AM EDT Tue Mar 18 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:14 PM EDT, 35 minutes earlier.
Area forecast discussion, Mar 14, 1:14 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 114 PM EDT Fri Mar 14 2025 ...New AVIATION... .NEAR TERM... (Today through Tonight)... Issued at 430 AM EDT Fri Mar 14 2025 For the latest NE FL and SE GA Daily Key Messages please visit: https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf Weak high pressure ridge is over the region early this morning with temps in the 50s and lower 60s. Lows expected in the 50-55 range for most part. Skies are clear as one mid/upper shortwave trough moves quickly east of the area this morning. It was noted the 500 mb temp was unusually cold at about -20C on the JAX sounding last night due to the shortwave that moved through. But for today, a ridge will build in aloft into this afternoon then moves off the east coast late tonight. At the sfc, weak high pressure will be over the area early this morning, but will move offshore by this aftn. With the light winds and clear skies, we are confident in fog development early this morning. Expect at least some areas of fog inland early and some of the fog could be dense at 1/4 mile. The best chance of dense fog will be over southeast GA and portions of inland northeast FL. After the fog dissipates, mostly clear to party sunny skies expected with light winds becoming east then southeasterly during the aftn as the high pressure moves away from the area. Highs inland should be in the lower 80s, but cooler at the coast from onshore flow off the shelf waters in the lower to mid 70s. Tonight, high pressure system will be well east of the area while a cold front will be organizing over the central U.S. The local pressure gradient will be increasing, with winds above the surface increasing and still veering noted in the soundings. Models suggest a chance of fog and stratus/stratocumulus developing which looks reasonable given the onshore flow ushering in moisture from the Atlantic and veered low level flow. Anticipate that some fog, and to some extent sea fog near the coast, will be possible by about midnight close to the coast. Patchy to areas of fog will be possible until the early morning hours. Lows a tad warmer in the mid to upper 50s with light southeast winds. && .SHORT TERM... (Saturday through Sunday night) Issued at 430 AM EDT Fri Mar 14 2025 A deep trough will move eastward from the central CONUS, dragging a cold front towards the southeastern CONUS on Saturday and passing through the area by late Sunday night. As the cold front nears the local region on Saturday, the local pressure gradient will tighten and allow for breezy southerly winds to develop throughout the day. Daytime highs will reach into to mid 80s for most locations, with locations in north central FL reaching into the upper 80s as dry weather continues through the daylight hours on Saturday. Ahead of the cold front, strong to severe thunderstorms will begin to move near the western SE GA counties late Saturday/early Sunday morning. Current forecast soundings suggest MLCAPE values reaching near the 250-500 J/kg range, but elevated southwesterly winds aloft could see the development of some embedded strong to severe thunderstorms along the squall line as it crosses into the western portions of our area. The squall line is likely to cross into the area by sunrise on Sunday. A strong low level jet will enter into the area, setting up the potential for strong to severe thunderstorms. The potential for severe storms could be limited during the morning hours across SE GA and the Suwannee Valley region, with little daytime heating. Stronger storms could look to develop as the line moves towards the I-95 corridor during the afternoon hours on Sunday, with current forecast soundings showing CAPE values around 1000 J/kg. Current hazards for any storms will be damaging wind gusts, and a few tornadoes possible during the daylight hours. By Sunday night, most showers and storms will push offshore as cold front moves offshore towards sunset. Breezy northwesterly winds will develop during the overnight hours, allowing for cooler and drier air to move into the region. && .LONG TERM... (Monday through Thursday) Issued at 430 AM EDT Fri Mar 14 2025 High pressure builds into the region behind the weekend's cold front at the start of the upcoming week. The high pressure begins to shift off towards the Atlantic near midweek, as the next cold front nears the region Wednesday night. This cold front will clear south of NE FL by Thursday night. Cooler temperatures will begin to settle into the area after the cold front's passage, with highs only reaching into the upper 60s and lower 70s on Monday as northwesterly winds become established. Winds shift to become northeasterly on Tuesday as the high pressure shifts eastward, setting up a gradual warming trend with highs rebounding into the mid to upper 70s across inland locations. By Wednesday, highs will rise into the lower 80s across inland locations. The next cold front will likely enter the southeastern states late on Wednesday night. This front could bring showers and possibly a few thunderstorms to our region by next Thursday, with breezy southwesterly winds ahead of this front keeping above normal highs in place. && .AVIATION... (18Z TAFS) Issued at 114 PM EDT Fri Mar 14 2025 VFR conditions with light easterly winds at about 5-10 kt prevail through 00Z. Sea fog potential over the nearshore Atlantic waters has increased and could shift inland between 06-12Z. Have patchy MVFR fog impacting SSI, SGJ and the JAX metro sites. The best chances for fog impacts will be SSI where conditions could drop to IFR/LIFR. && .MARINE... Issued at 430 AM EDT Fri Mar 14 2025 Fairly light northeast to east winds today about 10 kt and then turn southeast to south tonight at about 10-15 kt. Seas remain mostly in the 1-3 ft range. One impact that may be a concern is some sea fog that could develop by midnight tonight and continue into Saturday morning. Currently indicating patchy fog for now. Southerly flow increases Saturday and Saturday night with the approach of a fairly strong cold front. Appears that small craft advy conditions will be met by 22z Saturday offshore, and 00z Sun by nearshore. Potential for some gale force gusts late Saturday night mainly offshore waters but for now only small craft advy is high confidence. The cold front, and associated line of showers and potential severe thunderstorms, expected to cross the waters Sunday, likely moving just east of the waters by about 04z Monday. Precip will move east Sunday night while the winds shift to more westerly and increase to about 15-25 kt. Gusty west and northwest flow continues on Monday, and becoming northwest to north back to about 15-20 kt Monday night as high pressure system moves closer to the area resulting in lowering winds. Much lighter flow expected by Tuesday afternoon and into Tuesday night. Rip currents: A moderate risk of rip currents today as surf/seas slowly build due to onshore flow. Moderate risk continues on Saturday with surf likely a bit higher. Moderate to high risk is probable on Sunday though winds will be nearly parallel then offshore during the aftn with frontal boundary moving into the area. && .FIRE WEATHER... Issued at 430 AM EDT Fri Mar 14 2025 Main headlines are high dispersions for most areas Saturday and portions of the area Sunday, but fortunately coincide with min RH in the 40s for most part. Much drier for Monday with min RH in the middle 30 percent range and lower min RH on Tuesday into the middle 20s. && .HYDROLOGY... Issued at 430 AM EDT Fri Mar 14 2025 Minor flooding continues on the St Marys River at Macclenny. Water level is forecast to drop below minor flood stage Monday morning. && .CLIMATE... Issued at 330 AM EDT Fri Mar 14 2025 Record high temps are possible on Saturday ahead of the cold front. Primary sites in jeopardy of reaching records are Alma and Gainesville. Current record high temperatures, Saturday, March 15th: KJAX: 90/2020 KCRG: 88/2020 KAMG: 87/2020 KGNV: 90/1921 && .PRELIMINARY POINT TEMPS/POPS... AMG 57 83 64 75 / 0 0 30 80 SSI 59 75 64 75 / 0 0 10 70 JAX 59 84 66 81 / 0 0 10 70 SGJ 61 82 67 83 / 0 0 0 60 GNV 59 87 66 83 / 0 0 10 70 OCF 60 88 67 85 / 0 0 0 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
Small Craft Advisories in Florida, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.